Alert archive / Alabama / Gale Warnings in 2010
Gale Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Nov 4, 2010, 9:19 AM CDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2010, 9:19 AM CDT (14:19 UTC)
- Expired
- Nov 5, 2010, 3:58 AM CDT
- In force
- 19 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
277 WHUS74 KMOB 041419 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 919 AM CDT THU NOV 4 2010 ...SMALL CRAFT ADVISORY IN ERFFECT HAS BEEN UPGRADED TO A GALE WARNING FOR ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS... .A STRONG NORTHERLY WIND WILL DEVELOP OVER THE MARINE AREA TODAY IN THE WAKE OF AN AREA OF LOW PRESSURE MOVING EAST OF THE AREA. THE STRONG TO VERY STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY SATURDAY MORNING. GMZ630-650-655-670-675-042230- /O.UPG.KMOB.SC.Y.0043.000000T0000Z-101106T0600Z/ /O.NEW.KMOB.GL.W.0003.101104T1419Z-101106T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 919 AM CDT THU NOV 4 2010 ...GALE WARNING IN EFFECT UNTIL 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE INCREASED TO 20 TO 30 KNOTS ACROSS THE MARINE AREA TODAY AND CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS ABOVE 34 KNOTS ARE EXPECTED. SEAS WILL BUILD TO AROUND 4 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
232 WHUS74 KMOB 041423 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 922 AM CDT THU NOV 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT HAS BEEN UPGRADED TO A GALE WARNING FOR ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS... .A STRONG NORTHERLY WIND WILL DEVELOP OVER THE MARINE AREA TODAY IN THE WAKE OF AN AREA OF LOW PRESSURE MOVING EAST OF THE AREA. THE STRONG TO VERY STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY SATURDAY MORNING. GMZ630-650-655-670-675-042245- /O.UPG.KMOB.SC.Y.0043.000000T0000Z-101106T0600Z/ /O.COR.KMOB.GL.W.0003.101104T1422Z-101106T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 922 AM CDT THU NOV 4 2010 ...GALE WARNING IN EFFECT UNTIL 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS HAVE INCREASED TO 20 TO 30 KNOTS ACROSS THE MARINE AREA TODAY AND CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS ABOVE 34 KNOTS ARE EXPECTED. SEAS WILL BUILD TO AROUND 4 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
564 WHUS74 KMOB 042038 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 PM CDT THU NOV 4 2010 ...GALE WARNING IN EFFECT INTO FRIDAY MORNING WITH A SMALL CRAFT ADVISORY IN EFFECT FRIDAY MORNING THROUGH SUNRISE SATURDAY... .A STRONG NORTHERLY WIND WILL DEVELOP OVER THE MARINE AREA TODAY IN THE WAKE OF AN AREA OF LOW PRESSURE MOVING EAST OF THE AREA. THE STRONG TO VERY STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY SATURDAY MORNING. GMZ630-650-655-670-675-050445- /O.EXT.KMOB.GL.W.0003.000000T0000Z-101105T1500Z/ /O.NEW.KMOB.SC.Y.0044.101105T1500Z-101106T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 PM CDT THU NOV 4 2010 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT FRIDAY. WINDS HAVE INCREASED TO 20 TO 30 KNOTS ACROSS THE MARINE AREA TODAY AND WILL CONTINUE THROUGH EARLY SATURDAY MORNING. FREQUENT GUSTS ABOVE 34 KNOTS ARE EXPECTED INTO FRIDAY MORNING. SEAS HAVE BUILD TO AROUND 4 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
249 WHUS74 KMOB 050417 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1117 PM CDT THU NOV 4 2010 ...GALE WARNING IN EFFECT INTO EARLY FRIDAY MORNING WITH A SMALL CRAFT ADVISORY IN EFFECT FROM LATE FRIDAY MORNING THROUGH SUNRISE SATURDAY... .A STRONG NORTHERLY WIND HAS DEVELOPED OVER THE MARINE AREA IN THE WAKE OF AN AREA OF LOW PRESSURE MOVING EAST OF THE AREA. THE STRONG NORTHERLY FLOW WILL CONTINUE THROUGH EARLY SATURDAY MORNING. GMZ630-650-655-670-675-051230- /O.CON.KMOB.GL.W.0003.000000T0000Z-101105T1500Z/ /O.CON.KMOB.SC.Y.0044.101105T1500Z-101106T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1117 PM CDT THU NOV 4 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 7 AM CDT SATURDAY. WINDS HAVE INCREASED TO 20 TO 35 KNOTS WITH FREQUENT GUSTS TO AROUND 35 KNOTS. SEAS RANGING FROM AROUND 4 FEET NEAR SHORE TO AROUND 9 FEET WELL OFFSHORE TONIGHT AND EARLY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
683 WHUS74 KMOB 050858 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 358 AM CDT FRI NOV 5 2010 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT DUE TO STRONG HIGH PRESSURE OVER THE LOWER PLAINS STATES SHIFTING SLOWLY EAST COMBINED WITH A BROAD TROUGH OF LOW PRESSURE CONTINUING OVER MUCH OF THE EASTERN UNITED STATES. NORTHERLY WINDS AND SEAS WILL GRADUALLY DECREASE OVER THE WEEKEND AS HIGH PRESSURE BEGINS TO SETTLE OVER THE CENTRAL GULF COAST REGION. GMZ630-650-655-670-675-052000- /O.CAN.KMOB.GL.W.0003.000000T0000Z-101105T1500Z/ /O.EXT.KMOB.SC.Y.0044.101105T1200Z-101106T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 358 AM CDT FRI NOV 5 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT SATURDAY. NORTHERLY WINDS OF 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. SEAS OF 6 TO 8 FEET WELL OFFSHORE CAN BE EXPECTED WITH BAY AND INLAND WATERS REMAINING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 4, 6:30 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 4, 6:30 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
630 AM CDT THU NOV 4 2010
.AVIATION (12Z ISSUANCE)...LIFR AND IFR CONDITIONS IN LOW CIGS AND
VCSH AT TERMINALS WILL GRADUALLY IMPROVE THROUGH MID MORNING. VFR
CONDITIONS WILL DEVELOP BY LATE MORNING AND CONTINUE THROUGH THE
REMAINDER OF THE PERIOD. GUSTY NORTHERLY WINDS OF AROUND 15 KTS WILL
CONTINUE THROUGH THIS AFTERNOON BEFORE DECREASING THIS EVENING./13
&&
...PREVIOUS DISCUSSION...
.SHORT TERM (TODAY AND TONIGHT)...SURFACE LOW PRESSURE WAS LOCATED
OFF THE SOUTHEAST LOUISIANA COAST THIS MORNING AND MOVING SLOWLY TO
THE EAST. MEANWHILE...WATER VAPOR IMAGERY INDICATED AN UPPER LOW
SOUTH OF THE SOUTH CENTRAL LOUISIANA COAST MOVING EASTWARD. THESE
FEATURES WILL CONTINUE TO MOVE EASTWARD TODAY AS A STRONG UPPER
TROUGH AMPLIFIES OVER THE EASTERN CONUS THROUGH TONIGHT. AS THE LOW
PRESSURE SYSTEM MOVES CONTINUES TO MOVE EAST OF THE AREA THIS
MORNING...SCATTERED MAINLY LIGHT SHOWERS WILL CONTINUE TO AFFECT
PORTIONS OF THE CENTRAL GULF COAST THROUGH MID-MORNING WITH SOME
ISOLATED THUNDERSTORMS POSSIBLE OVER THE MARINE AREA WHERE A MORE
UNSTABLE AIRMASS EXISTS UNDER THE UPPER LOW. ONCE THE UPPER LOW
MOVES EAST OF THE AREA BY LATE MORNING...RAIN CHANCES WILL END WITH
CLEARING SKIES. IN THE WAKE OF THE LOW...A SURGE OF COLD AND DRY AIR
WILL MOVE IN FROM THE NORTH THIS MORNING INTO THE AFTERNOON WITH
PRECIPITABLE WATER VALUES DROPPING TO ONE-QUARTER INCH BY THIS
AFTERNOON. HIGHS TODAY WILL RANGE FROM AROUND 70 IN IN COASTAL AREAS
TO THE MID 60S ACROSS THE INTERIOR. WHILE RADIATIONAL COOLING WILL
NOT BE MAXIMIZED TONIGHT DUE TO WINDS OF 5 TO 10 MPH...CLEAR SKIES
AND THE DRY AIRMASS WILL ALLOW TEMPS TO FALL INTO THE MID 30S INLAND
TO MID AND UPPER 40S NEAR THE COAST. /13
THE SHARPLY AMPLIFIED LONGWAVE TROF OVER THE EASTERN STATES SHIFTS
EASTWARD TO NEAR THE EAST COAST THROUGH SATURDAY NIGHT WITH AN
INITIALLY STRONG THEN WEAKENING DEEP LAYER NORTHERLY FLOW USHERING
IN A DOME OF FAIRLY COOL HIGH PRESSURE INTO THE SOUTHEAST STATES.
MEX GUIDANCE TEMPERATURES HAVE BEEN TRENDING GRADUALLY COOLER OVER
THE PAST SEVERAL RUNS FOR DAYTIME HIGHS BOTH FRIDAY AND SATURDAY AND
OVERNIGHT LOWS BOTH NIGHTS AS WELL. THE CURRENT MAV GUIDANCE IS IN
RATHER GOOD AGREEMENT WITH THE MET AS WELL INDICATES A LIGHT FREEZE
IS LIKELY ACROSS MUCH OF THE INTERIOR AREA FRIDAY NIGHT...AND IN
PATCHES OVER THE INTERIOR PORTION OF THE COASTAL COUNTIES AND STONE
AND GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI. HAVE OPTED TO ISSUE A
FREEZE WATCH FOR THESE AREAS WITH THIS PACKAGE. A LIGHT FREEZE IS
POSSIBLE WELL INLAND AGAIN SATURDAY NIGHT. PATCHES OF FROST WILL BE
POSSIBLE BOTH FRIDAY NIGHT AND SATURDAY NIGHT OUTSIDE OF THE LIGHT
FREEZE AREAS AND NORTH OF THE IMMEDIATE COAST. /29
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...THE LONGWAVE TROF OVER THE
EAST COAST SHIFTS INTO THE ATLANTIC SUNDAY WITH LESS AMPLIFIED
RIDGING BUILDING INTO THE REGION THROUGH MONDAY. THE SURFACE HIGH
REMAINS OVER THE SOUTHEAST STATES AS WELL THEN SHIFTS GRADUALLY INTO
THE ATLANTIC TUESDAY THROUGH WEDNESDAY BUT LEAVING A RIDGE OVER THE
SOUTHEAST STATES. THIS ALLOWS FOR A WEAK RETURN FLOW TO ENSUE
TUESDAY BUT WITH ONLY A MODEST RETURN OF DEEP LAYER MOISTURE THROUGH
WEDNESDAY. HAVE STAYED WITH A DRY FORECAST AS A RESULT THROUGH
WEDNESDAY ALTHOUGH EXPECT POPS TO RETURN THURSDAY AHEAD OF A SYSTEM
APPROACHING FROM THE SOUTHERN PLAINS. TEMPERATURES BEGIN THE PERIOD
FAIRLY COOL...DAYTIME HIGHS GENERALLY IN THE MID SIXTIES ON
SUNDAY...THEN GRADUALLY MODERATE TO SEASONABLE LEVELS ON TUESDAY AND
CONTINUE TO WARM FURTHER FOR WEDNESDAY. /29
THE
COLDEST NIGHTS THIS CYCLE WILL BE FRIDAY AND SATURDAY NIGHTS...AND
WITH INLAND SURFACE WINDS BECOMING LIGHT WE MAY SEE AREAS OF FROST
OR POSSIBLY A LIGHT FREEZE IN SOME LOCATIONS.
&&
.MARINE...STRONG OFFSHORE FLOW WILL DEVELOP TODAY IN THE WAKE OF AN
AREA OF LOW PRESSURE MOVING EAST ACROSS THE MARINE AREA. NORTHERLY
WINDS WILL INCREASE TO 20 TO 30 KTS BY THIS AFTERNOON AND CONTINUE
THROUGH FRIDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
THROUGH FRIDAY NIGHT. MODERATE NORTHEASTERLY FLOW WILL DEVELOP ON
SATURDAY AS HIGH PRESSURE MOVES TOWARD THE MID ATLANTIC. ONSHORE
FLOW RETURN LATE IN THE PERIOD AS HIGH PRESSURE MOVES INTO THE
WESTERN ATLANTIC. /13
&&
.FIRE WEATHER...ALTHOUGH WILL NEED TO HAVE SMALL POPS IN THIS
MORNING FOR DEPARTING LIGHT PRECIP...MUCH DRIER AIR FLOWS INTO THE
REGION DURING THE AFTERNOON HOURS. BOTH THE MAV AND MET GUIDANCE
SHOW RELATIVE HUMIDITIES DROPPING TO 34-35 PERCENT OVER A FAIR
PORTION OF THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON WITH
BREEZY NORTHERLY WINDS. ALBEIT MOST CERTAINLY MARGINAL...HAVE
DECIDED TO ISSUE A RED FLAG WARNING FOR ESCAMBIA AND SANTA ROSA
COUNTIES WHERE RELATIVE HUMIDITIES OF 34 PERCENT OR SO WILL COINCIDE
WITH NORTH TO NORTHWEST WINDS NEAR 15 MPH. PROGRESSIVELY LOWER
DEWPOINTS FLOW INTO THE AREA FOR FRIDAY AND SATURDAY AND ALTHOUGH
TEMPERATURES WILL BE COOLER AS WELL...RELATIVE HUMIDITIES WILL DROP
INTO THE LOWER THIRTIES OVER THE NORTHWEST FLORIDA PANHANDLE FRIDAY
AFTERNOON AND INTO THE MID TO UPPER TWENTIES ON SATURDAY AFTERNOON.
BREEZY NORTHERLY WINDS NEAR 15 MPH WILL BE PRESENT AGAIN FRIDAY
AFTERNOON SO HAVE ISSUED A FIRE WEATHER WATCH FOR THE NORTHWEST
FLORIDA PANHANDLE BOTH FRIDAY AND SATURDAY AFTERNOONS. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 67 41 60 33 / 20 00 00 00
PENSACOLA 70 45 62 37 / 30 00 00 00
DESTIN 70 47 63 40 / 40 00 00 00
EVERGREEN 65 36 58 29 / 20 00 00 00
WAYNESBORO 65 36 58 28 / 10 00 00 00
CAMDEN 64 36 56 29 / 20 00 00 00
CRESTVIEW 69 39 62 32 / 30 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...UPPER BALDWIN...
UPPER MOBILE...WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 1 PM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
RED FLAG WARNING FROM 3 PM THURSDAY TO 6 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...AND INLAND SANTA ROSA.
MS...FREEZE WATCH FROM 3 AM SATURDAY TO 8 AM SATURDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Nov 4, 5:00 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT THU NOV 4 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-051100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT THU NOV 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARINE AREA DUE TO STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS. GUSTY NORTHWEST WINDS OF 15 TO 20 MPH AREA EXPECTED TODAY IN THE WAKE OF A LOW PRESSURE SYSTEM MOVING EAST OF THE AREA TODAY. THERE IS AN INCREASED RISK OF WILDFIRES ACROSS PORTIONS OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH LATE FRIDAY NIGHT DUE TO STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS AND HIGH SEAS. FREEZE WATCH IN EFFECT LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING FOR INTERIOR SOUTHEAST MISSISSIPPI AND THE INTERIOR PORTIONS OF SOUTHWESTERN ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. OVERNIGHT LOW TEMPERATURES FRIDAY NIGHT ARE EXPECTED TO DROP INTO THE LOWER THIRTIES TO UPPER TWENTIES ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND THE INTERIOR PORTIONS OF SOUTHWESTERN ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. A LIGHT FREEZE IS EXPECTED ACROSS THE INLAND AREAS SUCH AS NORTH OF A LINE FROM NEW AUGUSTA MISSISSIPPI TO ANDALUSIA ALABAMA...WITH A PATCHY LIGHT FREEZE EXTENDING SOUTH OF THIS LINE INTO STONE AND GEORGE COUNTIES MISSISSIPPI...INTERIOR MOBILE AND BALDWIN COUNTIES ALABAMA...AND THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE. THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN FLORIDA PANHANDLE FRIDAY AND SATURDAY DUE TO LOW RELATIVE HUMIDITIES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 4:24 AM CDT | Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 34 hr |
| Nov 4, 4:49 AM CDT | Special Marine Warning | MOB | 56 min | |
| Nov 4, 5:32 AM CDT | Special Marine Warning | MOB | 88 min | |
| Nov 4, 3:38 PM CDT | Small Craft Advisory | MOB | 36 hr | |
| Nov 4, 5:32 AM CDT | Fire Weather Watch | MOB | 9 hr | |
| Nov 4, 5:32 AM CDT | Fire Weather Watch | MOB | 33 hr | |
| Nov 4, 5:32 AM CDT | Red Flag Warning | MOB | 12 hr | |
| Nov 4, 2:48 PM CDT | Red Flag Warning | MOB | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.